| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 44 Number 1
Volume 44 Number 1
Volume 43 Number 6
Volume 43 Number 5
Volume 43 Number 4
Volume 43 Number 3
Earlier issues
Volume 44 Number 1 Volume 44 Number 1

previous article next article

Research articles

ScienceAsia 44(2018): 18-26 |doi: 10.2306/scienceasia1513-1874.2018.44.018


The long-time dynamics of 3D non-autonomous Navier-Stokes equations with variable viscosity


Yongqiang Chen, Xin-guang Yang*, Mengmeng Si

 
ABSTRACT:     This paper is concerned with the long-time dynamics of some 3D generalized non-autonomous Navier-Stokes equations in a bounded domain governing the motion of fluid flow which comes from a monograph by Ladyzhenskaya. Under some assumptions on the external force and initial data, we prove the existence and structure of uniform attractors for the continuous process.

Download PDF

23 Downloads 87 Views


Department of Mathematics and Information Science, Henan Normal University, Xinxiang, 453007, China

* Corresponding author, E-mail: yangxinguang@hotmail.com

Received 11 Jun 2017, Accepted 15 Oct 2017